Gabriele Bianchi
Gabriele Bianchi
Dipartimento di Matematica e Informatica "U. Dini", UniversitÓ degli Studi di Firenze
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
A note on the Sobolev inequality
G Bianchi, H Egnell
Journal of functional analysis 100 (1), 18-24, 1991
2201991
On symmetric solutions of an elliptic equation with a nonlinearity involving critical Sobolev exponent
G Bianchi, J Chabrowski, A Szulkin
Nonlinear Analysis: Theory, Methods & Applications 25 (1), 41-59, 1995
1271995
Non-existence of Positive Solutions to Semilinear Elliptic Equations on R^n or R^n_+ Through the Method of Moving Planes
G Bianchi
Communications in Partial Differential Equations 22 (9), 1671-1690, 1997
90*1997
An ODE approach to the equation \Delta u+K u^((n+2)/(n-2))=0 in R^n
G Bianchi, H Egnell
Mathematische Zeitschrift 210 (1), 137-166, 1992
56*1992
Confirmation of Matheron's conjecture on the covariogram of a planar convex body
G Averkov, G Bianchi
Journal of the European Mathematical Society 11, 1187-1202, 2009
512009
Non-existence and symmetry of solutions to the scalar curvature equation
G Bianchi
Communications in Partial Differential Equations 21 (1-2), 229-234, 1996
411996
Matheron's conjecture for the covariogram problem
G Bianchi
Journal of the London Mathematical Society 71 (1), 203-220, 2005
342005
The scalar curvature equation on R^n and S^n
G Bianchi
Advances in Differential Equations 1 (5), 857-880, 1996
321996
A variational approach to the equation \Delta u+ K u^((n+2)/(n-2))=0 in R^n
G Bianchi, H Egnell
Archive for rational mechanics and analysis 122 (2), 159-182, 1993
321993
Reconstructing plane sets from projections
G Bianchi, M Longinetti
Discrete & Computational Geometry 5 (1), 223-242, 1990
291990
The covariogram determines three-dimensional convex polytopes
G Bianchi
Advances in Mathematics 220 (6), 1771-1808, 2009
272009
The Solution of the Covariogram Problem for Plane C^2_+ Convex Bodies
G Bianchi, F Segala, A Volčič
Journal of Differential Geometry 60 (2), 177-198, 2002
272002
On the second differentiability of convex surfaces
G Bianchi, A Colesanti, C Pucci
Geometriae Dedicata 60 (1), 39-48, 1996
271996
Symmetrization in geometry
G Bianchi, RJ Gardner, P Gronchi
Advances in Mathematics 306, 51-88, 2017
242017
The Lp-Minkowski problem for− n< p< 1
G Bianchi, KJ B÷r÷czky, A Colesanti, D Yang
Advances in Mathematics 341, 493-535, 2019
232019
Yamabe equations on half-spaces
G Bianchi, XB Pan
Nonlinear analysis 37, 161-186, 1999
231999
Characterizations of ellipsoids
G Bianchi, PM Gruber
Archiv der Mathematik 49 (4), 344-350, 1987
231987
Retrieving convex bodies from restricted covariogram functions
G Averkov, G Bianchi
Advances in Applied Probability, 613-629, 2007
182007
A Fourier analytic proof of the Blaschke-Santalˇ Inequality
G Bianchi, M Kelly
Proceedings of the American Mathematical Society 143 (11), 4901-4912, 2015
16*2015
A countable set of directions is sufficient for Steiner symmetrization
G Bianchi, DA Klain, E Lutwak, D Yang, G Zhang
Advances in Applied Mathematics 47 (4), 869-873, 2011
152011
The system can't perform the operation now. Try again later.
Articles 1–20